Posted by: Shannon | 2012-11-09


Hi there, my mother who is 73 has been taking the below medication for Parkinson, high blood pressure and cholesterol but she has been experiencing some side effects mainly extremely swollen feet, short of breath and heart problems. Which of these medications are causing these side effects? And Is there something she can take to reduce the swelling of the feet at least because this is extremely uncomfortable for her.

Pexola 1,0mg 1 tablet three times p/d
Indo Amlodipine-5 2 tablets 1 p/d
Prexum 1 tablet 2 times p/d
Lipogen 10 Atorvastatin 10mg 1 tablet at night
Symadin 1 twice p/d
Vitamin BCO 2 tablets 1 p/d
Ridaq 25mg 1 in the morning
Amitriptyline 10mg 2 at night
Carbilev 25/100mg 1 tablet times 4 p/d

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I doubt that her symptoms are side effects from the medication she is taking. I rather think that she has heart failure and it is imperative that she consults a doctor as soon as possible.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Adelin | 2012-11-16

Rangasji, great general advcie on your site for what to eat, is just that. General. It was good for the B.C. era (Before Computers), but e.g. your advcie many foods need to be part of routine nutrition  almonds, avocados, skim milk one may have to dump, as it is not personalized enough. 70% of the global population is genomically lactose intolerant. Go figure (PGA) that skim milk makes them sick! Those allergic to almonds or nuts processed with equipment used for peanuts need PGA help!

Reply to Adelin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.